For the past couple years, I have been using this product more than four times a week on average, to treat my migraines. Overtime, I have increased my dosage to achieve relief. I am growing scared as currently it takes sometimes as many as six to experience relief.
I take up to six Excedrin Migraine tablets with a glass of caffeinated soda, should I change meds?
Question posted by Tricia Kim on 17 Aug 2010
Last updated on 22 March 2018 by Rnazarkewich01
Yes..go see a doctor for migraine relief. 6 tablets at a time is way too much acetaminophen in one dose. It can harm your liver. Your migraine can be hormone imbalances..a need for magnesium or hypothyroidism..or just vascular headaches. Get tested..all you might need is a vitamin or thyroid pill.Good luck!
If you haven't already, I would seek the advice of a doctor. I had started to Excedrin Migraine several times a week. My doctor said that I was probably having rebound migraines from the medicine and gave me a medicine to help regulate my migraines.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.